How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Amit Munjal Your Own Question
Dr Amit Munjal
Dr Amit Munjal, Physician
Category: Health
Satisfied Customers: 4237
Experience:  B.A.M.S{Ayurveda Physician}Worked in various clinical departments like Medicine,ER,Gynae
Type Your Health Question Here...
Dr Amit Munjal is online now
A new question is answered every 9 seconds

I have a problem with frequent urination. Can ...

This answer was rated:

I have a problem with frequent urination. Can choloresterol medicine like lipitor effect the bladder muscles to cause leakage and frequencey as well pain in the muscles in right shoulder and arm?


Any history of BPH,Hypertension, Diabetes?

What other medicines are you taking?

Any burning sensation associated with Micturition?
Customer: replied 10 years ago.
Reply to Dr AMIT MUNJAL's Post: First question--No

Arthrotec 50mg   3xday
Fosinpril   10mg
Flomax    0.4mg
Ditdropan XL 15mg
Lipitor     20mg
Ranitidine   150mg
Synthroid   150cg
Zoloft   100mg

No burning sensation.
Have you undergone ultrasound to rule out enlarged prostate gland as the cause of frequent Urination?
Customer: replied 10 years ago.
Reply to Dr AMIT MUNJAL's Post: Yes. PSA this past July was 1.00. So far it has always been low.


The symptoms of Frequent urination are due to prostatic enlargement and not due to lipitor.Since the prostate medicine (Flomax) you are taking is not responding,I feel you should consult a surgeon to look for the exact condition of prostate.

Check this link
Customer: replied 10 years ago.
Reply to Dr AMIT MUNJAL's Post: Prostate checkups show a very slight enlargement, so far the urologist has not been excited about the size.

Well the increased frequency of urination can be due to following reasons

1) Interstitial Cystitis

2) Enlarged Prostate

3) Urinary tract infection

Lipitor has a listed side effect of muscular pain and this is not related to increased frequency of urination.

Also see this link

Dr Amit Munjal and 2 other Health Specialists are ready to help you

Related Health Questions